# SDR TRBA2011101

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 548
- Aircraft time: 20,738 hours, 23,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR AROUND ROW 9 AND 10. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSP OF ROW 9 AND 10 FOUND NO BURNING ODOR AT THIS TIME.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
